Non-Single-Valley Solutions for -Order Feigenbaum’s Type Functional Equation
Min Zhang
Abstract and Applied Analysis, 2014, vol. 2014, 1-8
Abstract:
This work deals with Feigenbaum’s functional equation , , , , where is an integer, is the -fold iteration of , and is a strictly increasing continuous function on that satisfies , , . Using a constructive method, we discuss the existence of non-single-valley continuous solutions of the above equation.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/731863.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/731863.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:731863
DOI: 10.1155/2014/731863
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().